Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Topamax Oral.

Overall User Ratings

2005 Total User Reviews

User Reviews

«Previous 1266-1270 of 1288 Next»
Condition: Migraine Prevention
10/15/2007 4:55:18 PM

Reviewer:

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:

Condition: Migraine Prevention
10/15/2007 2:30:36 PM

Reviewer: 25-34 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
very easy to take. I have lost some wheigh on the it

Condition: Migraine Prevention
10/15/2007 10:38:59 AM

Reviewer: Lori, 45-54 Female on Treatment for 2 to less than 5 years

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
My first 1 1/2 yrs on Topamax were good, but as time went by I had to keep increasing the dosage. Although I saw a marked decrease in migraines, I lost more that 20 lbs, and had memory issues, but it wasn't until the heart palpatations began that my troubles really began.I now live with constant PVC's, have undergone countless tests and after two years off the drug the PVC's continue, ... Show Full Comment

Condition: Migraine Prevention
10/15/2007 8:55:14 AM

Reviewer: Rosie, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
It helped me with my migraines but I had severe swelling in legs and feet, several periods of crying w/times of ready to leave my family,not able to concentrate or able to think of everyday normal words to use. I was only on this medication for no more than 5-6 days and even now which is 2 wks later I am still battling the severe swelling in my legs and feet. I took myself off this asap.

Condition: Migraine Prevention
10/14/2007 8:34:02 AM

Reviewer: 35-44 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
At first, this seemed like the best thing ever, even with the side effects of dizziness, confusion, and weight loss. After 18 months, energy was still sooooo low, and weight went back on (and then some). Am looking into the possibility that it caused thyroid issues since I now diet and exercise and keep gaining weight. Decreased migraine frequency moderately, but I chose to cease medication.

«Previous 1266-1270 of 1288 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.